MAUDE Adverse Event Report: ARTHREX, INC. TENO SCRW,BIO-COMP; SCREW, FIXATION, BONE

ARTHREX, INC. TENO SCRW,BIO-COMP; SCREW, FIXATION, BONE
Model Number TENO SCRW,BIO-COMP
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during arthroscopy when the screw was tightened the screw crumbled.All pieces were retrieved from patient.No harm for patient, operator or third party was reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
- it was reported that the screw broke.- the reported event is confirmed upon investigation of the returned picture.- visual evaluation identified that the screw had broken into several pieces.Surgical technique and preparation or patient bone quality was not noted for this complaint.Additionally, without the return of the device, further investigation cannot be performed.- the root cause of the reported failure mode is undetermined.However, the most likely probable cause is applying excessive mechanical forces upon insertion.

Brand Name
TENO SCRW,BIO-COMP
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11475437
Report Number1220246-2021-02717
Device Sequence Number11504608
Product Code HWC
UDI-Device Identifier00888867018778
UDI-Public00888867018778
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K051726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberTENO SCRW,BIO-COMP
Device Catalogue NumberAR-1547BC
Device Lot Number10977782
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/24/2021
Supplement Date Received by Manufacturer02/24/2021
Initial Report FDA Received Date03/12/2021
Supplement Report FDA Received Date09/07/2021
Patient Sequence Number1